# SDR DALA2024051705297

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB BTW L24 AND L24 LOWER AREA AFT CARGO. SUMMARY OF NRC 00205: CORROSION LEVEL 2. DOOR JAMB AND REPAIR DOUBLERS (ANGLES) BTW L24 AND L24 LOWER AREA AFT CARGO WERE REPLACED PER B717 SRM 53-20-15-2R REP 7.
